Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 102, NWS Jacksonville, FL

June 10, 2015Flagler County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2015, 3:12 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2015, 3:12 PM EDT (19:12 UTC)
Expired
Jun 10, 2015, 3:45 PM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Flagler County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 94 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1292 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:00 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 10, 3:00 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT WED JUN 10 2015

.NEAR TERM /THRU THURSDAY/...
CONVECTION DEVELOPED AND MOVED ACROSS FORECAST AREA EARLIER TODAY
THAN PREVIOUS DAYS. WHILE SOME MODEL GUIDANCE IS SUGGESTING
REDEVELOPMENT OF SCATTERED SHOWERS/T-STORMS LATE IN THE DAY INTO THE
EVENING...PARTICULARLY IN SE GA...BUT CONSIDERABLE UNCERTAINTY AS TO
WHETHER THIS WILL OCCUR. WILL MAINTAIN HIGHER POPS INTERIOR SE GA
THAN FURTHER S GIVEN SATELLITE IMAGERY OF MID-LEVEL CLOUD SWIRL NEAR
TLH MOVING NE THAT COULD SUPPORT DEVELOPMENT OF SCATTERED SHOWERS/T-
STORMS AHEAD OF IT ACROSS INTERIOR SE GA. WILL MAINTAIN AT LEAST
CHANCE POPS ELSEWHERE BUT AGAIN CONSIDERABLE UNCERTAINTY ON LEVEL OF
COVERAGE...AND NEXT SHIFT MAY NEED TO SIGNIFICANTLY ADJUST HOURLY
POP GRIDS AS THE AFTERNOON PROGRESSES.

LATER TONIGHT...ACTIVITY SHOULD GRADUALLY DIMINISH WITH LOW TEMPS IN
THE UPR 60S TO LWR 70S.

ANOTHER FAIRLY ACTIVE DAY IS ANTICIPATED FOR THURSDAY. MODEL
GUIDANCE SUGGESTS MORE SOUTHERLY FLOW ALOFT WITH DECENT SHORTWAVE IN
THE FLOW OVER THE CTRL/NRN FL PENINSULA. CONTINUING CURRENT FORECAST
OF 50-60 POP MOST AREAS FOR THURSDAY AFTERNOON...WITH STRONGEST
STORMS CAPABLE OF STRONG WINDS AND FREQUENT LIGHTNING. CURRENT HIGH
TEMP FORECAST GENERALLY UPR 80S LOOKS FINE.

.SHORT TERM /FRI-SAT/...

EAST-WEST HIGH PRESSURE RIDGE AXIS NEAR THE FL/GA BORDER ON FRIDAY
WILL LIFT NORTH TOWARDS THE ALTAMAHA RIVER BASIN ON SATURDAY. THIS
WILL ALLOW A DRIER AIRMASS WITH PRECIPITABLE WATER AMOUNTS CLOSER TO
1.50 TO 1.70 INCHES TO PUSH INTO THE REGION FROM THE SOUTHEAST. THIS
WILL PRODUCE A DOWNWARD TREND IN STORM ACTIVITY OVER INLAND AREAS
WITH 30-40% COVERAGE FRIDAY AND ONLY 20-30% COVERAGE SATURDAY. THE
STEERING FLOW WILL GENERALLY BE OUT OF THE SOUTH FRIDAY AND OUT OF
THE SOUTHEAST SATURDAY AND THIS WILL KEEP STORMS OVER INLAND AREAS
WITH THE TYPICAL ISOLATED STRONG STORM ACTIVITY EXPECTED WHILE
SIGNIFICANT SEVERE WEATHER IS NOT EXPECTED. MAX TEMPS WILL PUSH INTO
THE LOWER/MIDDLE 90S INLAND WITH HEAT INDICES AROUND 100 DEGREES.

.LONG TERM /SUN-WED/...

SURFACE HIGH PRESSURE RIDGE WILL REMAIN JUST NORTH OF THE REGION
WHILE MID LEVEL HIGH PRESSURE RIDGE BUILDS IN ALOFT. THIS WILL KEEP
THE STEERING FLOW OUT OF THE EAST/SOUTHEAST WITH NEAR CLIMO
SCATTERED AFTERNOON/EVENING STORM COVERAGE OVER INLAND AREAS WITH
RAIN CHANCES REMAINING IN THE 30-40% RANGE. MODELS SUGGESTING 850MB
TEMPS WILL CONTINUE TO INCREASE AND EXPECT MAX TEMPS TO BUILD INTO
THE MID 90S (POSSIBLY UPPER 90S IN SOME LOCATIONS) WITH NEAR 90
ALONG THE COAST. HEAT INDICES WILL BUILD INTO THE 100-105 RANGE
DURING THE AFTERNOON HOURS.

&&

.AVIATION...
EXPECTING VFR CONDITIONS EXCEPT FOR LOWER CONDITIONS VICINITY OF
SCT'D SHRA/TSRA DURING THE AFTERNOON AND EVENING. CONSIDERABLE
UNCERTAINTY WITH COVERAGE OF PRECIPITATION LATE THIS AFTERNOON AND
EVENING GIVEN EARLIER ACTIVITY TODAY. MODEL GUIDANCE SUGGESTS SOME
REDEVELOPMENT OF SHOWERS/ISOLATED TSRA LATE TODAY INTO THE EVENING
BUT UNCERTAIN IF THIS WILL ACTUALLY OCCUR...PERHAPS BETTER POTENTIAL
NORTH OF TAF SITES. IN TAFS WENT WITH TEMPO GROUP FOR TSRA IN THE 18-
22Z PERIOD...WITH LESSER CHANCES THEREAFTER.

&&

.MARINE...SURFACE HIGH PRESSURE CENTERED EAST OF THE WATERS WILL
MAINTAIN SOUTH TO SOUTHWEST FLOW 10 TO 15 KNOTS AND 2-4 FT SEAS
THRU THE UPCOMING WEEKEND. NOCTURNAL WIND SURGES MAY APPROACH 15-20
KNOTS AT TIMES...BUT SHOULD REMAIN BELOW ADVISORY LEVELS.

RIP CURRENTS: LOW RISK THIS AFTERNOON THRU THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  89  70  93 /  50  60  40  30
SSI  74  85  75  88 /  40  50  30  20
JAX  71  88  72  92 /  40  50  40  20
SGJ  72  87  73  89 /  30  50  30  20
GNV  70  88  71  94 /  40  60  30  30
OCF  70  88  70  94 /  40  50  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/HESS/WALSH
Hazardous weather outlook, Jun 10, 5:07 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 AM EDT WED JUN 10 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-110915-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
507 AM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE WITH STRONG GUSTY
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. STORM MOTION
WILL BE EAST AROUND 10 TO 15 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THURSDAY. LESS
COVERAGE OF STORMS EXPECTED FRIDAY THROUGH TUESDAY. ISOLATED
STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND
FREQUENT LIGHTNING.

ELEVATED HEAT INDICES ARE EXPECTED TO DEVELOP THIS WEEKEND AND
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 10, 12:50 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1250 PM EDT WED JUN 10 2015

FLZ037-040-101730-
MARION FL-PUTNAM FL-
1250 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PUTNAM AND
NORTHEASTERN MARION COUNTIES UNTIL 130 PM EDT...

AT 1250 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ANTHONY TO NEAR OCALA...AND
MOVING EAST AT 15 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
OCALA...FORT MCCOY...SALT SPRINGS...LYNNE...JUNIPER SPRINGS...
ANTHONY...LAKE DELANCY...SILVER SPRINGS SHORES...SPARR...HOG VALLEY
AND BURBANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2931 8221 2957 8181 2933 8164 2932 8168
      2930 8167 2930 8166 2928 8164 2921 8164
      2909 8205
TIME...MOT...LOC 1650Z 253DEG 11KT 2928 8210 2917 8206

HESS
Special weather statement, Jun 10, 1:13 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
113 PM EDT WED JUN 10 2015

FLZ032-101745-
CLAY FL-
113 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAY COUNTY UNTIL 145 PM
EDT...

AT 112 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MIDDLEBURG...MOVING NORTHEAST AT 10 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ORANGE PARK...GREEN COVE SPRINGS...MIDDLEBURG...DOCTORS INLET...
FLEMING ISLAND...OAKLEAF PLANTATION...LAKESIDE...CAMP BLANDING...
BELLAIR-MEADOWBROOK TERRACE...PENNEY FARMS AND ASBURY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2989 8190 3002 8204 3019 8190 3019 8168
      3017 8169 3014 8169 3012 8168 3003 8169
      3001 8168 2998 8162 2995 8161
TIME...MOT...LOC 1712Z 226DEG 10KT 3001 8192

HESS
Special weather statement, Jun 10, 1:32 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
132 PM EDT WED JUN 10 2015

FLZ036-037-040-101800-
ALACHUA FL-MARION FL-PUTNAM FL-
132 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM...NORTH
CENTRAL MARION AND SOUTHEASTERN ALACHUA COUNTIES UNTIL 200 PM EDT...

AT 131 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CROSS CREEK...OR NEAR CITRA...MOVING NORTHEAST AT 20 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
INTERLACHEN...CITRA...MELROSE...HAWTHORNE...ORANGE SPRINGS...CROSS
CREEK...MELROSE LANDING...MANNVILLE...GROVE PARK...JOHNSON...HOG
VALLEY...PUTNAM HALL AND LOCHLOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2949 8223 2968 8213 2975 8195 2975 8194
      2976 8192 2947 8177 2935 8215
TIME...MOT...LOC 1731Z 241DEG 18KT 2948 8213

WALSH
Special weather statement, Jun 10, 1:46 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
146 PM EDT WED JUN 10 2015

FLZ025-032-033-037-038-125-101830-
FLAGLER FL-INLAND DUVAL FL-CLAY FL-ST. JOHNS FL-PUTNAM FL-
COASTAL DUVAL FL-
146 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUTNAM...CENTRAL
CLAY...NORTHWESTERN FLAGLER...ST. JOHNS AND SOUTHEASTERN DUVAL
COUNTIES UNTIL 230 PM EDT...

AT 145 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAKLEAF PLANTATION TO NEAR
SATSUMA...AND MOVING NORTHEAST AT 10 MPH.

HAIL UP TO PEA SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PALM COAST...SAINT AUGUSTINE...PALATKA...ORANGE
PARK...GREEN COVE SPRINGS...HASTINGS...FRUIT COVE...MANDARIN...EAST
PALATKA...MIDDLEBURG...WORLD GOLF VILLAGE...SAINT AUGUSTINE SHORES...
OAKLEAF PLANTATION...NOCATEE...DURBIN...SAINT AUGUSTINE SOUTH...
SWITZERLAND...BARDIN AND FLEMING ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2958 8181 3021 8190 3024 8140 3000 8133
      3005 8137 3003 8137 2997 8133 2998 8132
      2989 8130 2985 8131 2984 8130 2988 8130
      2981 8128 2983 8132 2976 8127 2977 8127
      2957 8121
TIME...MOT...LOC 1745Z 246DEG 9KT 3017 8182 2958 8173

WALSH
Special weather statement, Jun 10, 2:02 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT WED JUN 10 2015

FLZ040-101830-
MARION FL-
202 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARION COUNTY UNTIL
230 PM EDT...

AT 202 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JUNIPER SPRINGS...MOVING EAST AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JUNIPER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2905 8177 2923 8177 2925 8164 2905 8164
      2905 8166 2904 8166
TIME...MOT...LOC 1802Z 268DEG 13KT 2914 8169

WALSH
Local storm report, Jun 10, 3:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND DMG     1 NNW ELKTON            29.80N 81.44W
06/10/2015                   ST. JOHNS          FL   EMERGENCY MNGR

            POSSIBLE STRUCTURE WITH ROOF DAMAGE ON COUNTY HIGHWAY
            305. TREES REPORTED DOWN IN AREA. POSSIBLE TORNADO
            REPORTED.

&&

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:31 PM EDTSpecial Weather StatementJAXMarion29 min
Jun 9, 8:41 PM EDTSpecial Weather StatementJAXPutnam49 min
Jun 9, 9:00 PM EDTSpecial Weather StatementJAXMarion30 min
Jun 9, 9:09 PM EDTSpecial Weather StatementJAXPutnam21 min
Jun 9, 9:27 PM EDTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns33 min
Jun 9, 10:51 PM EDTSpecial Marine WarningJAX114 min
Jun 10, 11:14 AM EDTSpecial Weather StatementJAXNassau46 min
Jun 10, 11:28 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Union47 min
Jun 10, 11:38 AM EDTSpecial Weather StatementJAXDuval37 min
Jun 10, 12:13 PM EDTSpecial Weather StatementJAXDuval47 min
Jun 10, 12:17 PM EDTSpecial Marine WarningJAX58 min
Jun 10, 12:50 PM EDTSpecial Weather StatementJAXMarion40 min
Jun 10, 1:13 PM EDTSpecial Weather StatementJAXClay32 min
Jun 10, 1:32 PM EDTSpecial Weather StatementJAXPutnam28 min
Jun 10, 1:46 PM EDTSpecial Weather StatementJAXClay, Putnam, Saint Johns44 min
Jun 10, 2:02 PM EDTSpecial Weather StatementJAXMarion28 min
Jun 10, 2:22 PM EDTSpecial Marine WarningJAX113 min
Jun 10, 2:28 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns47 min
Jun 10, 5:55 PM EDTSpecial Weather StatementJAXUnion35 min
Jun 10, 7:09 PM EDTSpecial Weather StatementJAXSuwannee21 min
Jun 10, 7:32 PM EDTSpecial Weather StatementJAXHamilton28 min
Jun 10, 6:25 PM EDTSpecial Weather StatementJAXAppling20 min
Jun 10, 7:08 PM EDTSpecial Weather StatementJAXEchols22 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.